3 doctors weighed in:

I've heard seroquel (quetiapine) makes you shake, is this true? Cause every day i shake n I have r to take primidone.

3 doctors weighed in
Dr. Heidi Fowler
Psychiatry
2 doctors agree

In brief: See both abilify (aripiprazole) ;

Seroquel (quetiapine) listed under medications.
Both of these meds can be very effective but have potential for different types of movements: shaking, akathisia, tremor ; tardive dyskinesia. Don't know why you are taking these medications since you re only listed conditions are "anxiety" ; "anxiety disorder". It is always important to know why a particular medication is being ordered ; possible side effects, .

In brief: See both abilify (aripiprazole) ;

Seroquel (quetiapine) listed under medications.
Both of these meds can be very effective but have potential for different types of movements: shaking, akathisia, tremor ; tardive dyskinesia. Don't know why you are taking these medications since you re only listed conditions are "anxiety" ; "anxiety disorder". It is always important to know why a particular medication is being ordered ; possible side effects, .
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Dr. Lynne Weixel
Clinical Psychology
1 doctor agrees

In brief: Yes it is true

At least it is a common side effect.
If it is helping you, then it may be worth the chain of events. If it is not, you might work with the doctor to find an alternative. Good luck - work together on this. Do not just stop on your own.

In brief: Yes it is true

At least it is a common side effect.
If it is helping you, then it may be worth the chain of events. If it is not, you might work with the doctor to find an alternative. Good luck - work together on this. Do not just stop on your own.
Dr. Lynne Weixel
Dr. Lynne Weixel
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors